Order-sorted term rewriting

Dick, A.J.J. and Watson, P. (1991) Order-sorted term rewriting. Computer Journal, 34 (1). pp. 16-19. ISSN 0010-4620. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Uncontrolled keywords: term rewriting
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Depositing User: Mark Wheadon
Date Deposited: 04 Aug 2009 18:02
Last Modified: 15 Apr 2014 09:01
Resource URI: http://kar.kent.ac.uk/id/eprint/21011 (The current URI for this page, for reference purposes)
  • Depositors only (login required):